# SDR CA020621008

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 24,399 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Fuel Filter
- Part number: 5905587
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMBOUT NR 1 ENGINE FUEL BYPASS CAUTION LIGHT ILLUMINATED. NR 1 ENGINE LP AND HP FUEL FILTERS REPLACED. HP FUEL FILTER FOUND WITH CONTAMINATION.
